• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Stelazine (Trifluoperazine) sucks!

R

ronki23

Member
Joined
Jun 19, 2019
Messages
8
Location
UK
Has anybody else had a negative experience with Trifluoperazine? When I was on it I couldn't concentrate or remember things from the short term. I was obsessive and aggressive too. I always wanted to sleep. Stupid drug ruined 6 months of my life
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
2,567
Location
The Land of Oz
I was on stelazine for only a short time, as it caused muscle rigidity. I was only on a relatively low dose at the time, so it was easy to change medications.
 
Top